Doctor insights on:
Wellbutrin And Iodine Allergy
Should be able to: Wellbutrin (bupropion) (zyban, generic name buproprion) is used to treat depression and other conditions. Wellbutrin (bupropion) affects the brain chemical transmitters Dopamine and norepinephrine. The medication does not contain iodine and is not related to iodine. Persons allergic to iodine or iodinated IV contrast should check with their doctors, but should not be at increased risk of reactions to wellbutrin (bupropion). ...Read moreSee 1 more doctor answer
If someone is allergic to Iodine, is there a strong possibility they are allergic to IV dye as well?
Short Ans is MAYBE: In most people's minds when you say IV contrast dye the word IODINE likely comes up....In other words, if we were on MEDICAL FAMILY FEUD and Richard Dawson were to say, "Name the top 5 chemical substances contained in IV DYE...." Well, first you'd ask to see the guy's credentials since Dawson's been dead for awhile now....Second, you'd realize that Iodine is only TYPE of IV dye but good to check ...Read more
Not aware of testing: The risk of an adverse reaction to non ionic IV contrast dye is very low, less than 1 in 100 injections. Most of the reactions are mild and easily treated. Severe reactions occur in 1-2 per 10, 000 injections of IV non ionic contrast. If a person was severely allergic to many different things, perhaps a consultation with an allergist could be obtained. ...Read more
My middle right side of stomach is enlarged. An ultrasound showed abnormal large shadow but MRI (no dye...Just lots of iodine) showed normal. Ideas?
Abdominal wall: If you think the left or right side of your abdomen is sticking out and imaging is normal, it might be caused by an abdominal wall weakness or hernia. If you have had a abdominal surgical incision, a ventral hernia may occur causing a bulge or protuberance. These kinds of hernias are often painless and are found on physical examination. Good luck. ...Read more
Thick white discharge. Looks like toilet paper. No odor. No itching. What could this be? Got it after i came off wellbutrin (bupropion). Had an allergic reaction.
After DRESS syndrome felt due to a spinal orthopedic implant, the implant was removed but the patient developed body aches, electrical sensation.....?
Complimentary Medicine: specifically ACUPUNCTURE may be worth a trial. Evaluation by a State Licensed Acupucturist followed by six treatments is the usual trial. It is very valuable for pain and fatigue in a significant # of very frustrating cases. Hope this helps! Z ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Allergic to iodine dye
- Allergic reaction to iodine dye
- Allergic to dyes
- Ask a doctor a question free online
- Allergic to iodine
- Hair dye allergic reaction
- Allergic reactions to contrast dye
- Allergic reaction to hair dye
- Talk to an allergist and immunologist online for free